# SDR USAASB01273

- Difficulty date: September 28, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JAX - FLT 1505 - DURING DESCENT, FLIGHT ATTENDANTS AND PAX NOTICED AN ELEC BURNING SMELL IN THE AFT CABIN WITH A LOUD SQUEALING NOISE.  PAX WERE HOLDING THEIR EARS AND COMPLAINING OF THE NOISE.  FLIGHT LANDED WITHOUT INCIDENT.  MX INSPECTED OF ALL CABIN LIGHTS, COFFEE MAKERS IN AFT GALLEY, AFT LAVATORIES AND TRASH CONTAINERS, SMOKE DETECTORS AND LIGHTING SYSTEM IN CARGO BINS.   TESTED OUTFLOW VALVE AND INSPECTED JACKSCREW COMPARTMENT AREA.  NO SOURCE OF SMELL FOUND.  INSPECTED DOOR SEALS AND BULKHEAD.  NO DEFECTS NOTED. THE NEXT DAY, THE LOUD SQUEAL REPEATED ON DESCENT THROUGH 15,000 FEET. MX FOUND THE AFT CARGO DOOR HAD TWO INCHES OF SEAL OUT OF TRACK.  ALSO, FOUND DEBRIS IN AFT SINK CAUSING LOUD SQUEAL. OPERA
